# SDR DL757952261

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 655446565
- Condition: Delaminated
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED RADOME INTO SHOP AND UPON INITIAL INSPECTION FOUND DELAMINATION AT 12, 9, AND 6 O'CLOCK POSITIONS AROUND STATIC STRIP INSERT HOLES.  ALSO FOUND MOISTURE IN CORE OF RADOME.  REMOVED INSIDE SKIN TO DRY CORE AND REPLACED DAMAGED CORE AT INSERT HOLES, THEN REPLACED INSIDE SKIN PER SRM 53-10-72.  APPLIED EROSION BOOT AND PAINT AS PER PS 900-9-1-11, NR 05.  RADOME PASSED TRANSMISSIVITY TEST WITH 90.6 PERCENT.  RADOME PASSED FINAL INSPECTION AND SENT TO STOCK.
